Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Suffered with typhoid, malaria and alopecia areata. Health in future?

hi i m 24 years old man i last onw year i suffered thypoid three times and malaria 2 times one more dieseas i got alopecia areta.... last one year i travel lot of medicien... now i am okay but i got too much in ma body...i fearing about my health in future i m facing agaun health problem... yeah in my body inside organs gonna suffering
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hello dear,
Thanks for writing to us.
you have suffered from major illnesses in succession,
due to this stress you have developed alopecia aerata.
dont wory as soon as your nutritional status comes to normal, this problem will go away.
soon your general health will also be good, body has got a good regenerating capacity
wishing you good health.
Thank you
Answered: Sat, 16 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor